Granulocyte colony-stimulating factor (G-CSF) administration is associated with a diverse range of cutaneous sequelae. Serious dermatological side effects of G-CSF include the development of Sweet’s syndrome and exacerbations of pre-existing inflammatory disorders such as psoriasis. Here, we describe a report of acute leucocytoclastic vasculitis caused by G-CSF therapy associated with anti-Ro and anti-La antibodies in a patient with multiple myeloma. This case highlights the importance of having a high index of suspicion for acute leucocytoclastic vasculitis in patients with haematological malignancies undergoing G-CSF therapy.
- Contraindications and precautions
- Malignant and Benign haematology
Statistics from Altmetric.com
Contributors AJ-X and LC drafted the manuscript. LC created and formatted the figures. TB and RJ reviewed the manuscript. AJ-X and RJ were the physicians who contributed to the care of the patient.
Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.
Case reports provide a valuable learning resource for the scientific community and can indicate areas of interest for future research. They should not be used in isolation to guide treatment choices or public health policy.
Competing interests None declared.
Provenance and peer review Not commissioned; externally peer reviewed.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.